U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Do you loose your hair with taxol (paclitaxel)?

2 doctor answers3 doctors weighed in
Dr. David Jin
22 years experience
Taxol (paclitaxel) and hair loss: Hair loss usually begins 2-3 weeks after the first dose of taxol, (paclitaxel) although it may happen earlier. Hair usually falls out completely, but it may just thin. Patients on Taxol (paclitaxel) may also develop thinning and loss of eyelashes, eyebrows and hair in other areas of the body. This is usually temporary, and hair will start to grow back once treatment course has finished.
Dr. H Prasad
Dr. H Prasadanswered
Hematology and Oncology 40 years experience
Yes : Taxol (paclitaxel) is a chemo drug. It will cause hair loss if given in sufficient doses.

Similar questions

A 33-year-old member asked:

How fast does hair grow after taxol (paclitaxel)?

2 doctor answers2 doctors weighed in
Dr. Liawaty Ho
Hematology and Oncology 24 years experience
Individually: It depends. It may take a few months. However, if you already have problem with hair loss to begin with - you may have more problem with your hair growth.

Related questions

A 41-year-old member asked:
Can Taxol (paclitaxel) treat pneumonitis?
1 doctor answer3 doctors weighed in
A 25-year-old member asked:
What is the role of Taxol (paclitaxel) in chemotherapy?
2 doctor answers9 doctors weighed in
A 45-year-old member asked:
Can Taxol (paclitaxel) cause diarrhea?
2 doctor answers5 doctors weighed in
A 48-year-old member asked:
How does Taxol (paclitaxel) treat cancer?
2 doctor answers3 doctors weighed in
A 39-year-old member asked:
How can Taxol (paclitaxel) against the cancer?
2 doctor answers3 doctors weighed in
Last updated Sep 20, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.